MathSciNet Relay Station
MathSciNet bibliographic data
MR1898087 (2003h:44001) 44A05 (34M30)
Wong, R.; Zhao, Yu-Qiu Gevrey asymptotics and Stieltjes transforms of algebraically decaying functions. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 458 (2002), no. 2019, 625–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement